# SDR USAA061073

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL COMMON TO THE MAIN ENTRY DOOR, STA 348 S16L CRACKED.  REPLACED ALUMINUM PARTS WITH STEEL PARTS, IAW SRM 53-10-04, DEFECT SIZE: .50 INCH.
